RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1989 Number 4, Pages 3–12 (Mi ivm8138)

This article is cited in 3 papers

Admissible functionals in injectivity conditions for differentiable mappings of $n$-dimensional domains

F. G. Avkhadiev


UDC: 517.548

MSC: 30C60

Received: 01.03.1988


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:4, 1–12

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025